ATI COMPREHENSIVE PREDICTOR FINAL PRACTICE TEST-STUDY GUIDE
ATI COMPREHENSIVE PREDICTOR FINAL PRACTICE TEST-STUDY GUIDE

ATI COMPREHENSIVE PREDICTOR FINAL PRACTICE TEST-LATEST

GUIDE

1. A nurse is caring for a client who does not speak the same language as the nurse. When working with

the client through an interpreter, which of the following actions should the nurse take?

a. Talk directly to the client, instead of the interpreter, when speaking.

b. Use a family member as the client's interpreter.

c. Make sure that the interpreter has a college degree.

d. Avoid asking the client personal questions through the interpreter.

2. A nurse is reviewing evidence-based practice principle about administration of oxygen therapy with a

newly licensed nurse. Which of the following actions should the nurse include?

a. Regulate the flow rate by aligning the rate with the top of the ball inside the flow meter.

b. Regulate oxygen via nasal cannula at a flow rate of no more than 6 L/min.

c. Make sure the reservoir bag of a partial rebreathing mask remains deflated.

d. Use petroleum jelly to lubricate the client's nares, face, and lips.

3. A nurse is completing an admission assessment of an older adult client. Which of the following findings

should the nurse identify as a potential indication of abuse?

a. Loss of skin turgor on the back of the hands

b. Varicosities on the lower extremities

c. Thick, discolored nails with ridges

d. Bruises on the arms in various stages of healing

4. A nurse is calculating a client’s fluid intake over the past 8 hours. Which of the following items should

the nurse plan to document on the client’s intake and output record as 120 mL of fluid?

a. 2 cups of soup

b. 1 quart of water

c. 8 oz of ice chips – 4 oz of water = 120 mL of fluid. The nurse should ½ the volume of ice when

calculating fluid intake to account for the air between the chips.

d. 6 oz of tea

5. A nurse is planning care for a client who has fluid overload. Which of the following actions should the

nurse plan to take first?

a. Reduce dietary sodium.

b. Administer a loop diuretic.

c. Evaluate electrolytes.

d. Restrict intake of oral fluids.

6. A nurse enters a client’s room and finds her on the floor. The client’s roommate reports that the client

was trying to get out of a bed and fell over the bedrail onto the floor. Which of the following statements

should the nurse document about this incident?

a. "Incident report completed."

b. "Client climbed over the bedrails."

c. "Client found lying on floor."

d. "Client was trying to get out of bed."

7. A nurse in a provider’s office is obtaining the health and medication history of a client who has a

respiratory infection. The client tells the nurse that she is not aware of any allergies, but that she did

develop a rash the last time she was taking an antibiotic. Which of the following information should

the nurse give the client?

a. "Rashes are very common, especially if you have dry skin. Did it go away on its own?"

b. "Virtually all medications have adverse effects. It sounds like this could have been an

adverse effect of the antibiotic."

c. "It's unlikely that your doctor will prescribe an antibiotic for what seems to be a minor viral

infection, so we shouldn't be concerned about that rash."

d. "We need to document the exact medication you were taking because you might be allergic to it."

8. A nurse is preparing to transfer a client who can bear weight on one leg from the bed to the chair/ After

securing a safe environment, which of the following actions should the nurse take next?

a. Rock the client up to a standing position.

b. Pivot on the foot that is the farthest from the chair.

c. Assess the client for orthostatic hypotension.

d. Apply a gait belt to the client.

9. A nurse receives report about a client who has 0.9% NaCl infusing IV at 125 mL/hr. When the nurse

performs the initial assessment, he notes that the client has received only 80 mL over the last 2 hr.

Which of the following actions should the nurse take first?

a. Reposition the client.

b. Document the client's IV intake in the medical record.

c. Request a new IV fluid prescription.

d. Check the IV tubing for obstruction.

10. A nurse is admitting a client who has been having frequent tonic-clonic seizures. Which of the following

actions should the nurse add to the client’s plan of care?


a. Wrap blankets around all four sides of the bed.

b. Apply restraints during seizure activity.

c. Place the client in a supine position during seizure activity

d. Have a tongue depressor at the bed side to put into client mouth.

Powered by qwivy(www.qwivy.org)


No comments found.
Login to post a comment
This item has not received any review yet.
Login to review this item
No Questions / Answers added yet.
Version latest
Category ATI
Included files pdf
Authors qwivy.com
Pages 7
Language English
Tags ATI COMPREHENSIVE PREDICTOR FINAL PRACTICE TEST-STUDY GUIDE
Comments 0
Sales 0
Recently viewed items

We use cookies to understand how you use our website and to improve your experience. This includes personalizing content and advertising. To learn more, please click Here. By continuing to use our website, you accept our use of cookies, Privacy policy and terms & conditions.

Processing